MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY; KERRISON RONGEUR

SYMMETRY SURGICAL INC SYMMETRY; KERRISON RONGEUR
Model Number 58-3200-BD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the incident was not returned.The customer returned a separate device that also had a screw fall out.However, the screw was missing and not returned with the device.Without the screw we cannot determine if the device had the proper laser welding and glue.As a result, the root cause cannot be determined.The device was purchased in may 2021 and has been in use for 1.5 years prior to the problem occurring.Based on the above information no further actions are required.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or additional information pertinent to the investigation, a follow up report will be submitted.
 
Event or Problem Description
The customer alleged that they had a gold screw fall out of the kerrison and into the patient.The screw was retrieved with no harm to the patient.The customer has had another one fall out with no patient involvement and the screw is lost.

Brand Name
SYMMETRY
Common Device Name
KERRISON RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key16259355
Report Number3007208013-2023-00003
Device Sequence Number11982181
Product Code HAE
UDI-Device Identifier00887482102503
UDI-Public00887482102503
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58-3200-BD
Device Catalogue Number58-3200-BD
Device Lot NumberT01-82005919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown